MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE MISTY-NEB MEDICATION NEBULIZERS; NEBULIZING SYSTEM, NON-HEATED

VYAIRE MEDICAL AIRLIFE MISTY-NEB MEDICATION NEBULIZERS; NEBULIZING SYSTEM, NON-HEATED
Model Number AIRLIFE MISTY-NEB MEDICATION NEBULIZERS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples were returned as of now.A second nebulizer was obtained and set up.Medication transferred and misted appropriately on the second nebulizer.The customer confirmed that no harm occurred to the patient.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the airlife misty max 10 nebulizer would not mist.The customer confirmed that there was no patient harm associated with this reported event.
 
Additional Manufacturer Narrative
Result of investigation: review of device history record of the lot number revealed no anomalies, and a sample had been received by the manufacturer for evaluation.Unfortunately, that sample was discarded by mistake.However, technical team indicated that capa-000000567 has been initiated based on a similar problem, and the manufacturing date of the product reported on this complaint is covered by that capa.Therefore, technical team is confirming the reported failure.

Brand Name
AIRLIFE MISTY-NEB MEDICATION NEBULIZERS
Common Device Name
NEBULIZING SYSTEM, NON-HEATED
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10001964
Report Number8030673-2020-00095
Device Sequence Number2209061
Product Code CAF
UDI-Device Identifier10190752114869
UDI-Public(01)10190752114869(10)0004103399
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE MISTY-NEB MEDICATION NEBULIZERS
Device Catalogue Number002438
Device Lot Number0004103399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2020
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1